# SDR SIMA201001301

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 24,964 hours, 24,210 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211109
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3664 AFTER TAKEOFF THE DFW TOWER INFORMED THE FLIGHT CREW AS WELL AS MAINTENANCE OPERATIONS CONTROL THAT A LARGE AMOUNT OF FLUID OR SMOKE WAS COMING FROM THE RIGHT WING.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DETERMINED THE FLUID OR SMOKE ISSUE WAS CAUSED BY VENTING HYDRAULIC FLUID.  NR 2 SIDE-BALANCED HYDRAULIC NR 1 AND NR 2 IAW ETN-EM-29-017.  REMOVED AND INSTALLED NR 1 AND NR 4 BRAKE SHUTTLE VALVES IAW 32-49-03.  NO LEAKS NOTED.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
